1. Home
  2. Knowledge Base
  3. Gender-Affirming Care
  4. Masculinisation Hormone Therapy
  5. People who have nut allergy cannot be prescribed Sustanon

People who have nut allergy cannot be prescribed Sustanon

Individuals with a nut allergy should not be prescribed Sustanon as part of gender affirming care due to the potential risk of allergic reactions. Sustanon, a commonly used testosterone formulation, may contain ingredients or excipients derived from nuts or nut oils. For individuals with nut allergies, exposure to even trace amounts of nuts can trigger allergic responses ranging from mild symptoms such as itching or hives to severe reactions such as anaphylaxis.

For further reading about this topic, please follow this link:

Allergic Reactions to Medications Cautions, Actions, and Symptoms

Updated on March 19, 2024

Was this article helpful?

Related Articles

Request an article
If you would like some knowledge added to our knowledge base, send your suggestions here.
Request Knowledge